# SDR SWAA2025060277070

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 59,541 hours, 30,781 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD ABRUPT UNCOMMANDED ROLL EVENT AT 39000FT .78 MACH AFTER RECOVERY LH TRAILING EDGE FLAPS INDICATED .5 DEGREE DEPLOYED A/C LANDED UNEVENTFULLY WITH FLAPS UP. BRAKE COOLING WAS PERFORMED AND AN EMERGENCY WAS DECLARED <[01].  OK TO CONTINUE PER MX NOTE PER MPM 53.3 FUNCTIONAL CHECK FLIGHT. AUTHORIZATION NUMBER 256322; [02] REMOVED AND REPLACED #2 FLAP SKEW SENSOR PER AMM 27-59-01; OPS CHECK GOOD. SEE WORK ORDER NUMBER 100209278 FOR DETAILS.; [03] ENTERED SELECT REFERENCE 27-59-01-400-802-NG (OUTBOARD FLAP INBOARD SKEW SENSOR INSTALLATION - PERMANENT).
